# SDR SWAA992065

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 832210
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ELECTRICAL SMELL IN AFT GALLEY.  SMELL COMING FROM UPPER COFFEE MAKER HEATING BLANKET WHICH HAD RESIDUAL MOISTURE.  REMOVED MOISTURE FROM HEATING BLANKET.  OPS CK GOOD.
